# SDR AALA20111021DFW01

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 42,023 hours, 5,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 LEFT CEILING ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 11 LEFT CEILING ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
